Journal of Applied Mathematics and Physics

Vol.3 No.7(2015), Paper ID 57628, 5 pages

DOI:10.4236/jamp.2015.37092

 

Perturbation Solutions for Annular Flow of Small Gap

 

Xiaojian Cao, Yuefang Wang

 

Department of Engineering Mechanics, Dalian University of Technology, Dalian, China
Department of Engineering Mechanics, Dalian University of Technology, Dalian, China
State Key Laboratory of Structural Analysis for Industrial Equipment, Dalian, China

 

Copyright © 2015 Xiaojian Cao, Yuefang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cao, X. and Wang, Y. (2015) Perturbation Solutions for Annular Flow of Small Gap. Journal of Applied Mathematics and Physics, 3, 761-765. doi: 10.4236/jamp.2015.37092.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.